Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Occasional cuts on the foreskin after oral sex, used candid powder. Cause and effective remedy?

Hellow Doctor I am 42 years old and very active in sex. For last 6 months I have noticed that my forskin is getting cut during intercourse and after completion of intercourse and after a good was if I apply candid powder the problems is going away after a day or two. This is also not happening in every intercourse and especially after having oral enjoyment from my wife. Please advice
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have noticed cracks in your foreskin after oral sex which gets cured wit candid powder.

Oral mucosa contains plenty of bacterial flora hence one is prone to get infection of the foreskin(Posthatitis) after oral sex .

Since cracking of foreskin is presenting symptom of diabetes Please get your blood sugar levels done rule out Diabetes .

Answered: Sun, 13 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor